# SDR DHL2007793018

- Difficulty date: November 30, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, PLUS OIL CANNING ON TOP OF ELEVATOR SKIN, ELEVATOR STATION 99.79 LEFT SIDE.  CUT OUT DAMAGE AREA AT ELEVATOR SKIN STATION 99.75 LEFT SIDE DIMENSION CUT OUT 2.5" BY 1.625"IAW B-727 SRM 55-20-3 FIGURE 5.  FABRICATED DOUBLER REPAIR MATERIAL USED 2024-T3 0.032" PO NR 9006027 DIMENSION 6.25" BY 4.625" IAW B-727 SRM 53-20-3 FIGURE 5.  TREATED AND PRIMED PART IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER IAW B-727 SRM 55-20-3 FIGURE 3.  CALCULATED REPAIR MOMENT "M" AT 132 (.009 REMOVED .144 ADDED) BY 18"(Y) = 2.376.  ORIGINAL MOMENT 117.813 + 2.376 = NEW MOMENT 120.189 FOUND WITHIN LIMITS 120 +/- 5.  NO FURTHER ACTION REQUIRED IAW B-727 51-80-2.
